Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1958 1
1960 1
1963 1
1974 1
1975 2
1978 1
1982 1
1983 1
1987 1
1991 1
1992 1
1993 2
1996 2
1997 1
1998 1
1999 1
2000 1
2001 5
2002 1
2003 1
2004 2
2005 6
2006 4
2007 9
2008 13
2009 49
2010 2
2011 3
2012 7
2013 6
2014 1
2015 2
2016 2
2017 1
2018 1
2020 4
2021 3
2022 0
Text availability
Article attribute
Article type
Publication date

Similar articles for PMID: 19264944

135 results
Results by year
Filters applied: . Clear all
Page 1
Adderall® (amphetamine-dextroamphetamine) toxicity.
Fitzgerald KT, Bronstein AC. Fitzgerald KT, et al. Top Companion Anim Med. 2013 Feb;28(1):2-7. doi: 10.1053/j.tcam.2013.03.002. Top Companion Anim Med. 2013. PMID: 23796480 Review.
Myocardial infarction in an adolescent taking Adderall.
Gandhi PJ, Ezeala GU, Luyen TT, Tu TC, Tran MT. Gandhi PJ, et al. Am J Health Syst Pharm. 2005 Jul 15;62(14):1494-7. doi: 10.2146/ajhp040220. Am J Health Syst Pharm. 2005. PMID: 15998931 No abstract available.
135 results